On the correspondence of hyperbolic geometry and system analysis

Gőzse, István and Péni, Tamás and Luspay, Tamás and Soumelidis, Alexandros (2017) On the correspondence of hyperbolic geometry and system analysis. IFAC PAPERS ONLINE, 50 (1). pp. 9285-9290. ISSN 2405-8963 10.1016/j.ifacol.2017.08.917

[img] Text
Gozse_9695_3282840_ny.pdf

Download (768kB)
[img] Text
Gozse_9285_3282840_z.pdf
Restricted to Registered users only

Download (649kB)
Item Type: Article
Uncontrolled Keywords: H norm; ν-gap metric; Orthogonal basis functions; Hyperbolic geometry; Linear systems
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 14 Dec 2017 11:45
Last Modified: 14 Dec 2017 11:45
URI: http://eprints.sztaki.hu/id/eprint/9252

Update Item Update Item